# SDR REXA2015072300759

- Difficulty date: July 23, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 18,684 hours, 11,929 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Antenna
- Condition: Eroded
- Location: Elt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-317 ELT ANTENNA HAS EROSION.  R & R THE ELT ANTENNA IAW AMM 25-62-01-000-801-A03 & 25-62-01-400-801-A03.  PERFORMED FUNCTION CHECK OF THE ELT SYSTEM IAW AMM 25-62-00-720-801-A01.  FUNCTION CHECKED GOOD.
